# SDR ASOA20141102124R

- Difficulty date: November 2, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 33,969 hours, 19,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY EXIT LIGHT ABOVE THE SERVICE DOOR WOULD NOT ILLUMINATE.  MAINTENANCE R & R THE NR 2 EMERGENCY LIGHT SYS INVERTER WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
